# SDR DALA2019101765965

- Difficulty date: October 13, 2019
- Submitted: October 17, 2019
- Operation: Air carrier
- Aircraft: N543US
- Make and model: Boeing 757251
- Aircraft serial: 26490
- Aircraft time: 72,773 hours, 28,014 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED STRINGERS. COMPLIED WITH ERA 581455-14, COMPARE ERA 581455-14 REF ORIGINAL WITH PRI 581455-14 REV 0 THUR 5.
